| Catalog Number |
9732353 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Operates Differently Than Expected (2913); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
Event or Problem Description
A site representative reported that, while outside of a procedure, a spring on the reference frame was loose.There was no patient present when this issue was identified.No additional information was provided.
Additional Manufacturer Narrative
Device code was corrected.If information is provided in the future, a supplemental report will be issued.